# SDR TAMF20060012S

- Difficulty date: March 9, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 67,712 hours, 24,550 cycles
- Engine: Ge CF680C2*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WAS FOUND A EROSION ON NOSE SKIN AT HORIZONTAL STABILIZER TIP - LT.  DAMAGE WAS REPAIRED IAW EWO 767 55-001 AND BOEING SERVICE REQUEST ID: 1-171213467.  ERODED AREA WAS CLEANED UP IAW SRM 55-10-30 PAGE 1 TO 3, THICKNESS MEASUREMENT PERFORMED IAW ASTME 797 REV 2005 (MIN: 0.045", ALLOWABLE LIMIT: 0.025") AND PROTECTIVE TREATMENT APPLIED IAW AMM 51-21-4 PAGE 701 TO 707.  FAA FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
